M. Hadizadeh, M. Mohamadsohi, "Numerical solvability of a class of Volterra-Hammerstein integral equations with noncompact kernels", Journal of Applied Mathematics, vol. 2005, Article ID 136742, 11 pages, 2005. https://doi.org/10.1155/JAM.2005.171
Numerical solvability of a class of Volterra-Hammerstein integral equations with noncompact kernels
We study the numerical solvability of a class of nonlinear weakly singular integral equations of Volterra-Hammerstein type with noncompact kernels. We obtain existence and uniqueness results and analyze the product integration methods for these equations under some verifiable conditions on the kernels and nonlinear functions. The convergence analysis is investigated and finally numerical experiments are given, which confirm our theoretical results.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.